MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION 2 ADVANCE AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION 2 ADVANCE AUTO CPAP; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number FRX521H14C
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A device was returned to a third-party service center for service.There was no report of serious patient harm or injury.There was no report of medical intervention.Customer complaint the machine turns off and on was confirmed.During the evaluation of the device, they found pca is burnt, humidifier water tank is contaminated, iso port and inlet/outlet seal are contaminated, heat plate and blower are not functional, pollen filter needs replacement due to preventive maintenance.Device return to pil.
 
Additional Manufacturer Narrative
The device was returned to the product investigation lab for further evaluation.During the evaluation of the device, pca burnt was found.Humidifier water tank is contaminated, iso port and inlet/outlet seal are contaminated, heat plate and blower are not functional, pollen filter needs replacement due to preventive maintenance.After investigation, customer requested device scrapped.

Brand Name
DREAMSTATION 2 ADVANCE AUTO CPAP
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key22750723
Report Number2518422-2025-108865
Device Sequence Number13179840
Product Code BZD
UDI-Device Identifier00606959062757
UDI-Public(01)00606959062757
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200480
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFRX521H14C
Device Catalogue NumberFRX521H14C
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date10/22/2025
04/22/2026
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown